QUOTIENT-RINGS OF NOETHERIAN MODULE FINITE RINGS
UNSPECIFIED (1994) QUOTIENT-RINGS OF NOETHERIAN MODULE FINITE RINGS. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 121 (2). pp. 335-341. ISSN 0002-9939Full text not available from this repository.
Let R be a Noetherian ring which is a finite module over its centre C. We obtain a necessary and sufficient condition for R to have a full quotient ring. We also show that when such a quotient ring does exist, it is obtained by inverting those elements of C which are regular in R.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY|
|Publisher:||AMER MATHEMATICAL SOC|
|Number of Pages:||7|
|Page Range:||pp. 335-341|
Actions (login required)